# SDR 0200506624

- Difficulty date: January 3, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 87,120 hours, 14,644 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK IN UPPER DECK FLOORBEAM AT BS 300 RBL 64.  REPAIRED PER EA 66-188018.
